# SDR VQMA02132008001

- Difficulty date: February 13, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N651PW
- Make and model: Cessna 650
- Aircraft serial: 6500090
- Aircraft time: 9,335 hours, 7,473 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: CM29337
- Condition: Leaking
- Part time: 9,335 hours, 7,473 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE LOWER STATIC PORT SLIGHTLY LOOSE.  REMOVED BOTH RT SIDE STATIC PORTS, CLEANED AREA ON INSIDE AND OUTSIDE OF AC.  APPLIED PRIMER TO AFFECTED AREAS.   INSTALLED (2) STATIC PORTS P/N-CM2933-7 ON RT SIDE OF AC WITH (8) CM3827AD-4 RIVETS.
